not addictive in the sense that you have to take it... no withdrawl if you stop taking it... it does help you sleep... reduces or takes away completely any nightmares you may have... but be careful when taking it - that first 20 minutes you could fall or injure yourself if you aren't sitting down... and DO NOT drive or operate machinery on that medication... it is very strong.
also possible weight gain with continued use... I am not a doctor, but ai have been on Seroquel on and off for about 5 yrs... I recently stopped taking it, because I had lap-band surgery and actually want to lose weight... almost impossible to lose weight wile taking Seroquel...
This may be pessimist BUT I was warned (prior to meeting him) that my psychiatrist was on a board that profited from the sales of Seroquel. He barely got my information before recommending it to me. Don't rule out ulterior motives.
My experience with it some 10 years ago was it made me almost incapacitated, i needed physical help to stand up to start my day. I only took it 2 days.
Depending on what you are withdrawing from, there are resources on this Medhelp page for common drug substitutions. For example Valium is often substituted for Benzo withdrawal because it has a longer half life, meaning the withdrawl can be much more gradual.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.